MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1445-5994.2005.00949.x

Медицинская библиотека · Internal medicine journal · 2005

Symptomatic hypocalcaemia and renal impairment associated with bisphosphonate treatment in patients with multiple myeloma.

Henley D, Kaye J, Walsh J, Cull G

Клинический случайСтатьяПеревод в очереди

Аннотация

We report three cases of severe hypocalcaemia associated with i.v. bisphosphonate treatment in patients with multiple myeloma. All patients had symptomatic hypocalcaemia, including a tonic-clonic seizure and tachyarrhythmia in one case. Two cases were associated with the development of acute renal failure, whereas the third patient had pre-existing renal impairment. We recommend that bisphosphonates be used with caution in patients with myeloma and renal impairment, that vitamin D deficiency be corrected prior to treatment (to reduce the risk of hypocalcaemia) and that serum calcium and renal function be monitored during treatment.

Для цитирования: Henley D, Kaye J, Walsh J, Cull G. Symptomatic hypocalcaemia and renal impairment associated with bisphosphonate treatment in patients with multiple myeloma.. Internal medicine journal. 2005. DOI: 10.1111/j.1445-5994.2005.00949.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.